# SDR PCAA0111132

- Difficulty date: November 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 21,919 hours, 24,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790214
- Part serial: 96069H4088
- Condition: Cracked
- Location: First Officers
- Part time: 12,103 hours, 13,562 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB- FLIGHT#3512. CREW REPORTED TWO ONE INCH CRACKS NEAR LOWER EDGE MOUNTING BOLT ON FIRST OFFICERS SIDEWINDOW. MAINTENANCE REPLACED FIRST OFFICERS SIDE WINDOW IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-16. AIRCRAFT RETURNED TO SERVICE.
